Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Erratum to ``On the asymptotics of Whittaker functions''

Authors: Erez Lapid and Zhengyu Mao
Journal: Represent. Theory 13 (2009), 348-348
MSC (2000): Primary 22E50, 11F70
Published electronically: August 17, 2009
Original Article: Represent. Theory 13 (2009), 63-81.
MathSciNet review: 2495561
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [CS80] W. Casselman and J. Shalika, The unramified principal series of $ p$-adic groups. II. The Whittaker function, Compositio Math. 41 (1980), no. 2, 207-231. MR 581582 (83i:22027)
  • [Cas] W. Casselman, Introduction to admissible representations of $ p$-adic groups, (unpublished notes).
  • [LM09] E. Lapid and Z. Mao, On the asymptotics of Whittaker functions, Represent. Theory 13 (2009), 63-81.MR 2495561

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 11F70

Retrieve articles in all journals with MSC (2000): 22E50, 11F70

Additional Information

Erez Lapid
Affiliation: Institute of Mathematics, Hebrew University of Jerusalem, Jerusalem, Israel, 91904

Zhengyu Mao
Affiliation: Department of Mathematics & Computer Science, Rutgers University, Newark, New Jersey 07102, USA

Received by editor(s): April 18, 2009
Published electronically: August 17, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society